MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA "H" SHORT NECK, CEM.LESS, LAT., HAP S.1

MEDACTA INTERNATIONAL SA QUADRA H FEMORAL STEMS; QUADRA "H" SHORT NECK, CEM.LESS, LAT., HAP S.1
Model Number 01.12.31SN
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation 8 years after cementless tha, the stem gets loose and requires revision.The quality of the one image supplied is such that little conclusion can be drawn.There seem to be no evident signs of osteolysis or other traces of a worn implant.This is probably a case of late idiopathic aseptic loosening and we see no reason to suspect a faulty device.Batch review performed on 08 apr 2026: lot 114752: (b)(4) items manufactured and released on 12-jan-2012.Expiration date: 2016-nov-30.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause: aseptic loosening is a possible literature-described adverse event after primary joint arthroplasties and causes are often unknown.In this case, the absence of osteolysis or implant wear, together with the lack of evidence linking the event to device design or manufacturing issues and no similar prior cases, suggests a late idiopathic aseptic loosening not attributable to device malfunction.
 
Event or Problem Description
Revision surgery due to stem loosening about 8 years and 3 months after primary surgery.There was no indication of trauma.The surgeon made no note of bone quality.The surgeon revised the medacta stem and head to a competitor stem and head, and revised the medacta liner to a same size liner.The surgery was completed successfully.

Brand Name
QUADRA H FEMORAL STEMS
Common Device Name
QUADRA "H" SHORT NECK, CEM.LESS, LAT., HAP S.1
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25012258
Report Number3005180920-2026-00350
Device Sequence Number10399597
Product Code JDI
UDI-Device Identifier07630030802713
UDI-Public07630030802713
Combination Product (Y/N)N
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/20/2021
Device Model Number01.12.31SN
Device Lot Number114752
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight77 KG
Patient RaceWhite